Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/124405


Title: Coalescence in subcritical Bellman-Harris age-dependent branching processes
Authors: 洪芷漪
Hong, Jyy-I
Contributors: 應用數學系
Date: 2013-06
Issue Date: 2019-07-24 14:18:25 (UTC+8)
Relation: Journal of Applied Probability, Vol.50, No.2, pp.576-591
Data Type: article
DOI 連結:  https://doi.org/10.1239/jap/1371648962
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
1.pdf118KbAdobe PDF42View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing